MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS
Catalog Number GS9080SD
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an endovascular embolization, after a cerebase 90, 80 cm, straight, distal catheter (product code: gs9080sd, lot number: 31194710) was advanced to the target site, the doctor delivered an intermediate catheter (other brand) in cerebase.The intermediate catheter was impeded in the hub of cerebase and could not advance any more.The doctor found that the section near cerebase hub was kinked/bent.The doctor removed the cerebase and the intermediate catheter from the patient and switched a new cerebase to complete the procedure with the same intermediate catheter.The outer packaging and device were inspected and found in good condition prior to the surgery.Additional event information indicated that there was no undue procedural delay associated with the event that could be considered clinically significant.The intermediate catheter used was unobtainable.The device did not appear physically damaged at any time.Continuous flush was maintained throughout.There was no break in material integrity at the site of the defect; no cracking or fracture was observed.Based on the product analysis of the device received, the body/shaft is fractured.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The device's body/shaft is fractured, meeting regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device was returned to j&j medtech for further evaluation.A non-sterile gs 90, 80 cm, straight, distal was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and the device was found to be fractured just next to the id band.The fracture was inspected under a microscope and it was observed that the internal braid wire was exposed.Elongation marks were noted on both edges.The other joints in the distal region of the catheter were intact, without obvious separations.The fracture surfaces of the vestamid shaft show stretching and tearing of the shaft material at the edges of the fracture, indicating material elongation and tearing.The catheter was confirmed to be within specifications for the inner diameter (id) and outer diameter (od).Although the obstructed condition reported could not be evaluated due to the fractured condition found; it is suggested that this condition may have contributed to the issue experienced during the procedure; based on this, the customer complaint is confirmed.The catheter was received with a fracture of the vestamid shaft.This is a known failure mode of the catheter and can occur on a properly fused catheter.The observed condition could be the result of several factors, including but not limited to procedural factors present in the operating room such as operator¿s technique.A manufacturing record evaluation was performed, and internal actions related to the reported complaint condition were identified.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest that the failure reported is related to manufacture or design, no internal action is required.The instructions for use (ifu) contain the following precautions: if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24134468
Report Number3008114965-2026-00180
Device Sequence Number14810029
Product Code QJP
UDI-Device Identifier10886704082316
UDI-Public(01)10886704082316(17)251231(10)31194710
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberGS9080SD
Device Lot Number31194710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3007628272-02/02/2024-00
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERMEDIATE CATHETER (UNSPECIFIED BRAND)
Patient SexUnknown